Skip to content
Birth Control shot
avatar
An_243049 posted:
I'm currently on the birth control pill, Microgestin. I've been thinking about switching to the shot but i've heard quite a few side affects that come with it....such as: weight gain, mood changes, etc. Could someone tell me the actual side affects to expect with the shot?
Reply
 
avatar
fcl responded:
Scroll down the page to find a list of side effects:

http://www.mayoclinic.com/health/depo-provera/MY00995/DSECTION=risks
 
avatar
mbritt replied to fcl's response:
Thanks!!


Helpful Tips

uti? vaginal discomfort
This is just my experience: In my mid 40's I started to have irritation and what I thought were UTI's--sometimes they were. Why at night ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.